# SDR CALA2016031700171

- Difficulty date: March 16, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 45,333 hours, 13,679 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Tripped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE EICAS MSG ON APPROACH.  RAN QRH PROCEDURE & LANDED WITH FLAPS AT 20.  NO OTHER ISSUES NOTED.  ACCOMPLISHED FIM 27-51-00-815-808, FOUND FLAP OVERLOAD INDICATOR 1 & 7 TRIPPED, RESET & RAN FLAPS, DID NOT TRIP AGAIN, MX CONTROL TO MONITOR.
